# SDR REXA2024091100707

- Difficulty date: April 21, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 34,949 hours, 24,498 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 601R3180325
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR F.S. 320 FRAME IS CORRODED BETWEEN INTERCOSTAL DD4 AND DD5.  REMOVED PAX DOOR FS320 FRAME IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. RECEIVED NEW F/S 320 FRAME P/N 601R318032-5 , LOCATED AND DRILLED IAW CRJ 900 SRM 51-40-11-001-001-A01. INSTALLED NEW PAX DOOR F/S320 FRAME P/N 601R318032-5 IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
